# SDR SWAA2024100733784

- Difficulty date: September 4, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N8583Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64799
- Aircraft time: 19,585 hours, 10,191 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT STA 500C @ LBL 26 HAS DAMAGED/CRACKED CLIP P/N 143A7502-155<[01] REMOVED AND REPLACED FWD CARGO COMPARTMENT CLIP WITH NEW P/N 143A7502-155 PO:1099994.1 STA 500C @ LBL 26 IAW DWG 143A7505 REV -;[02] VERIFIED REMOVED AND REPLACED FWD CARGO COMPARTMENT CLIP WITH NEW P/N 143A7502-155 PO:1099994.1 STA 500C @ LBL 26 IAW DWG 143A7505 REV -;[03] VERIFIED REMOVED AND REPLACED FWD CARGO COMPARTMENT CLIP WITH NEW P/N 143A7502-155 PO:1099994.1 STA 500C @ LBL 26 IAW DWG 143A7505 REV -
